# SDR SWAA2023041721247

- Difficulty date: March 27, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221FF LARGE AREA TOP SKIN FIBERGLASS PEELING OFF<[01] REPLACED MAIN CABIN FLOOR PANEL #221FF REF. B737-700 AMM 53-21-00-400-801. THIS PANEL WILL BE INSTALL ON FAULT #TTG8Q00HHHPE;[02] VERIFIED STEP 1
